Completeness and singularities in some inhomogeneous cosmologies
It is shown that the inhomogeneous generalization of the Ellis-MacCallum family of Bianchi cosmological models of Wainwright et al. was given in an incomplete chart. The behavior of these models on the boundary of the chart is studied. Singularities are found in some cases and the general completeness of the manifolds is discussed. © 1989 The American Physical Society.
Publication Source (Journal or Book title)
Physical Review D
Díaz, M., Gleiser, R., Gonzãlez, G., & Pullin, J. (1989). Completeness and singularities in some inhomogeneous cosmologies. Physical Review D, 40 (4), 1033-1036. https://doi.org/10.1103/PhysRevD.40.1033